# SDR 05FDEA01167

- Difficulty date: April 28, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 68,993 hours, 27,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS-MAIN FRAME-DOOR ASSY-MLG STRUT WING FITTING ATTACH HOLE.  COMPLIED WITH EA 8-5710-55481.
